Determinant identities

George E. Andrews, William H. Burge

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

A number of determinants are evaluated in closed form including.

Original languageEnglish (US)
Pages (from-to)1-14
Number of pages14
JournalPacific Journal of Mathematics
Volume158
Issue number1
DOIs
StatePublished - Mar 1993

Fingerprint

Determinant
Closed-form

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Andrews, George E. ; Burge, William H. / Determinant identities. In: Pacific Journal of Mathematics. 1993 ; Vol. 158, No. 1. pp. 1-14.
@article{8df9504cabcf443c98acccebafe7ea2b,
title = "Determinant identities",
abstract = "A number of determinants are evaluated in closed form including.",
author = "Andrews, {George E.} and Burge, {William H.}",
year = "1993",
month = "3",
doi = "10.2140/pjm.1993.158.1",
language = "English (US)",
volume = "158",
pages = "1--14",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "1",

}

Determinant identities. / Andrews, George E.; Burge, William H.

In: Pacific Journal of Mathematics, Vol. 158, No. 1, 03.1993, p. 1-14.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Determinant identities

AU - Andrews, George E.

AU - Burge, William H.

PY - 1993/3

Y1 - 1993/3

N2 - A number of determinants are evaluated in closed form including.

AB - A number of determinants are evaluated in closed form including.

UR - http://www.scopus.com/inward/record.url?scp=84972554893&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972554893&partnerID=8YFLogxK

U2 - 10.2140/pjm.1993.158.1

DO - 10.2140/pjm.1993.158.1

M3 - Article

AN - SCOPUS:84972554893

VL - 158

SP - 1

EP - 14

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 1

ER -